69237members
363533posts
cancel
Showing results for 
Search instead for 
Did you mean: 

Nausea: zoladex, exemestane, forced menopause and anxiety

6 REPLIES 6
Member

Re: Nausea: zoladex, exemestane, forced menopause and anxiety

Thanks Appletree. The cat has skin cancer on his ears and a heart condition, plus is old, so surgery expensive and risky. Trying to keep him comfortable and find him a new home.

But mainly wanted to know if others have been given help for feeling low. My drug induced menopause is causing me problems. Sobbing in the shower and every morning as I walk the dog isn’t my usual ‘normal’. 😞
Member

Re: Nausea: zoladex, exemestane, forced menopause and anxiety

Flora29, could you contact the RSPCA re your FIL's poorly cat? If the animal is only mildly ill, they could perhaps treat it and then find it a home when it has recovered. It would be a great shame to put puss down because your family can no longer keep it. Did your FIL ever take it to a local vet for vaccinations, etc.? If he did, perhaps they could help. My own vet has a policy of never putting down a healthy animal. A fundamentally healthy one which needs treatment is, when recovered from their treatment, sent to a cat shelter or found a home by them. Or, the PDSA might be able to treat puss without charging you anything.

 

Sorry, can't help with your FIL!

Member

Re: Nausea: zoladex, exemestane, forced menopause and anxiety

Hi there.
I’m wondering if you got any help from your GP, and what they suggested?

I’ve been on letrazole and zoladex since April 2018, and as well as aching joints I’m suffering anxiety and mild depression. Admittedly, I have a bit to worry about as my FIL needs to be moved to a care home, and I need to find a home for his poorly cat, or get it PTS and this is distressing enough, but I’m also lying awake worrying about other small things i’d normally shake off.

I’m having my ovaries removed at the end of Jan, do not sure if this will change anything. Currently just taking supplements for ‘menopause mood’, which help a little.
Member

Re: Nausea: zoladex, exemestane, forced menopause and anxiety

Yes the zoladex puts you in a post-menopausal state (stopping oestrogen productive and therefore periods), that’s why you get hot flashes, aches etc etc as side effects. Thanks for your reply. My oncologist isn’t very helpful, but I’m going to my GP tomorrow to try and sort it out. Xx
Community Champion

Re: Nausea: zoladex, exemestane, forced menopause and anxiety

Hi

I'm on zoladex and letrozole, so slightly different. However, the letrozole did cause nausea in the beginning, so I take it in the evening and that worked. The anxiety can be from the drug too. If it doesn't settle down, speak to your oncologist again and see what they recommend. I've not heard that it puts you into early menopause?

Best wishes

Sue xx

Community Champion

Re: Nausea: zoladex, exemestane, forced menopause and anxiety

 
Member

Nausea: zoladex, exemestane, forced menopause and anxiety

So I’m confused! I’ve been feeling nauseous and very anxious on and off for the past month. I’ve spoken to my GP and breast care nurse and the latter firmly believes this is because of the drugs pushing me further into the menopause. I just don’t know. I feel paranoid that it’s something more sinister.